# SDR DALA2017050103502

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Bs 730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 730, LBL 64 SKATE ANGLE CORRODED.  REMOVED THE ANGLE  BS 660 - 740, LBL 64, FOUND OUT OF LIMITS IAW SRM 53-40-13.  INSTALLED A NEW SKATE ANGLE IAW  DWG 143N8328, REV H.
